| Model Number |
1581-14-112 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that pfc sigma tibial insert fixed bearing curved 4, 12.5 mm was faulty, with the lip at the bottom of the insert damaged.There was surgical delay of 2 to 3 minutes.Doe: (b)(6) 2023.Affected side: unknown knee.
Event or Problem Description
Additional information received: a.What is the affected side involved in this event? left or right? this involved the right knee.B.Can you please clarify what you mean by "damaged" or "faulty"? was it worn, cracked, broken into pieces, bent, stripped, cross-threaded, or any device interaction? a lip of the fixed bearing insert was bent so that it would not fit into the fixed bearing tibial tray.C.Did the event happen during primary or revision surgery? this event occurred during primary knee replacement surgery.D.Was there any adverse consequences that affected the patient because of the reported surgical delay? there were no adverse consequences or symptoms due to the delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary. device history lot : a manufacturing record evaluation (nc search) was performed for the finished device 158114112, lot 9702559 and no non-conformances / manufacturing irregularities were identified.